# SDR UIEA200600070

- Difficulty date: April 8, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 31,541 hours, 4,850 cycles
- Engine: Ge CF680C2*
- Engine time: 21,857 hours, 3,724 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 706219
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE HAD EGT SPIKE TO 943* AT 5,000 MSL POWER REMAINED LOW THROUGHOUT CLIMB AND CRUISE.  NR 1 N1- 20% BELOW 2-3-4. N2- 8-10% BELOW 2-3-4, EGT 50*-80* HOTTER THAN 2-3-4.  N2 VIB 5.0 2-3-4 WERE 1.1-1.2. JFK NOTIFIED.  NR 1 ENGINE SHUT DOWN AS PER JFK INSTRUCTION.  REMOVED AND REPLACED ENGINE NR 1 AS PER AMM 71-00-02.  ENGINE RUN CARRIED OUT, NO LEAK FOUND ALL SATIS.
